# SDR CALA2014110301417

- Difficulty date: November 1, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 34,962 hours, 11,516 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 285N001140
- Part serial: 2288
- Condition: Failed
- Location: E&E Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

LE SLAT DISAGREE LE SLAT ASYM DETECTED.  RAN CHECKLIST, NO HELP ON LE SLATS.  LANDED WITH ALTERNATE TE FLAPS.  TROUBLE SHOT IAW FIM 27-81-00-815-803 BITE OF FSEU 2, NO FAULTS, FSAM NO FAULTS.  FSEU 1 FLIGHT FAULT HISTORY SHOWS FAILURE.  R & R FSEU 1 IAW MM 27-51-01.  SYS GND CHECKED GOOD.  PERFORMED OPERATIONAL TEST LE SLAT SYS IAW AMM 27-81-00-715-001.  OPERATIONS CHECKED GOOD, NO FAULTS.  ROTABLE PARTS CHANGE WAS INDICATED TT 1635197  SN OFF 02288 UNIT, FLAP & SL OFF 19-2758-9-0002 2288 ON 19-2758-9-0002 2184.
